Proceedings of the Japan Academy

Finiteness of objects in categories

Tadashi Ohkuma

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 1-4.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518719

Digital Object Identifier
doi:10.3792/pja/1195518719

Mathematical Reviews number (MathSciNet)
MR0369467

Zentralblatt MATH identifier
0322.18004

Subjects
Primary: 18A20: Epimorphisms, monomorphisms, special classes of morphisms, null morphisms

Citation

Ohkuma, Tadashi. Finiteness of objects in categories. Proc. Japan Acad. 51 (1975), no. 1, 1--4. doi:10.3792/pja/1195518719. https://projecteuclid.org/euclid.pja/1195518719


Export citation

References

  • [1] J. R. Isbell: Structure of categories. Bull. Amer. Math. Soc; 72, 619-655 (1966).
  • [2] T. Ohkuma: Ultrapowers in categories. Yokohama Math. J., 14, 17-37 (1966).
  • [3] T. Ohkuma: Finitary objects and ultrapowers. Comment. Math. Univ. St. Paul., 21, 73-82 (1973).